# SDR DXTA200500668

- Difficulty date: April 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 3,842 hours, 3,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND ELECTRICAL SMELL IN CABIN AFTER T/O.  EMERGENCY PRESS ON AND AIR DUCT OVERHEAT CAUTIONS LIGHTS ON.  ALL CAUTION LIGHTS OUT PRIOR TO LANDING.  T/S RAN ENGINE OPS CHECKED A/C ENVIRONMENTAL SYS, NO DEFECTS NOTED.  CHECKED CABIN, PRESSURIZATION SYS NO DEFECTS NOTED.  INSPECTED ACM AND DUCTING NO DEFECTS NOTED.  CHECK TEP SENSORS, NO DEFECTS NOTED.  NO FURTHER SMELL IN COCKPIT.  CREW REPORTED THAT DISCREPANCY WENT AWAY BEFORE LANDING.  DATA REF CE560XL M/M 21-51-00.
